5 Dangerous Side Effects of Molly
Molly Alters Brain Chemistry
Molly effects on the body and mind are caused by the release of chemicals in the brain. Serotonin, norepinephrine and dopamine are all impacted by Molly. These are chemicals that regulate mood, sleep, pleasure, pain and aggression. By changing these natural chemicals, Molly really messes with your mind. It can change your mood quickly and make you feel angry, depressed, paranoid or worse.
Molly Causes After Effects
The surge of brain chemicals, especially serotonin, can leave you feeling lasting discomfort long after the Molly high has gone. The deficit of serotonin after the high can make you feel severely depressed and confused. You may even experience memory deficits and difficulty with concentration. These problems may be temporary, but they can also be permanent.
Molly Causes Lasting Physical Symptoms
In addition to the mental effects, Molly can produce physical symptoms that last for a week or more after just one use of the drug. These include anxiety, irritability, depression, aggression and other mood problems. It can also cause lasting nausea, lack of appetite, constant thirst, a decreased libido, restlessness and difficulty sleeping.
Molly Raises Body Temperature
Of all the Molly drug effects on the body, the one that seems less harmful is actually very dangerous. Molly causes body temperature to rise, which in some instances has caused people to die. Molly is often used at concerts, in clubs or at raves where people are packed into a tight space and temperatures are high. Elevated body temperature from the drug can make the situation worse and can lead to heat stroke and death. Some people try to combat this by drinking water, but many go overboard and drink enough to cause serious kidney damage.
Molly Can Cause an Overdose
Many users falsely assume that Molly is a safe drug for many reasons. They also tend to think that overdose is rare or impossible. This isn’t true. If you take too much Molly at once, you risk dying not only from heat stroke, but also from an overdose. Signs leading to an overdose include elevated blood pressure, panic attacks, feeling faint, loss of consciousness and seizures.
With the drug Molly, effects can be serious. Unfortunately too few people take these risks seriously. Molly can cause lasting damage, temporary discomfort, and real risks to health and even fatalities. If you know anyone using Molly, spread the word about these risks and don’t risk your own health or life by experimenting with this dangerous drug.